Doctor insights on:
Cortisone Acetate Allergy In Children
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Symptoms?: What you may be experiencing may be merely side effects of the albuterol like heart racing and pounding which is not an allergy but an effect upon the heart. I suspect that's what you are having. Other drugs of this type for bronchospasm may be less of a problem for you or you may just be overusing your medication. ...Read more
No: Cortisone injections do not cause infertility, but they can cause a variety of other effects that have negative health consequences, including bone loss, weight gain, increased blood pressure and blood sugar. This is why their use should be limited as much as possible. ...Read moreSee 1 more doctor answer
Red chin..it's been a long time... I did allergy test but it's not it.. Dermatologist gave cortisone but as I know it is not really a solution?
Follow Dermatologist: We can not tell you what is it and what treatment you need .You have been examined by a Dermatologist and he has prescribed a cortisone cream.We can not double guess the Dermatogist who already has examined you.You have two choices either use the cream and if you don't trust the Dermatologist get a second opinion by consulting another Dermatologist ...Read moreSee 1 more doctor answer
Have rash x3 weeks doc said it was allergy to take meds have been and it just keeps spreading and isn't going away. Pics in profile tried cortisone too.?
Need to see picture.: This could be eczema, a drug rash, or hives depending on the nature of the rash. I am unable to access your pic. If it continues despite antihistamines and cortisone it very possibly is due to a medication or supplement you are taking, or nsaids (aspirin, ibuprofen, naprosyn, (naproxen) etc). Please ask for a referral for consultation with a board certified allergist, especially if the rash lasts 6 weeks. ...Read moreSee 1 more doctor answer
I have been suffering with "allergies" since 13 October. I went my GP on the 27 of October and he said it is allergies and prescribed a cortisone injection. It has had little or no effect. Not even anti histamine tablets are working. What now?
Depends : It depends on which type of food allergy testing your doctor is ordered. There are 2 types of food allergy test allergist like us do. Ige mediated food allergy (but not igg because igg food test is unproven) can be done by skin prick test or blood test, which is not interfered by cortisone. However cortisone will interfere with food patch test, which test cell mediated food allergy. ...Read moreSee 1 more doctor answer
I have an allergy to nsaid , can I take cortisone shots in my shoulder? And will difenb12 help also?
Yes: No problem. As far as vit b12, who knows how or if it works for your condition. ...Read more
Can I mix a pea size amount of hydra cortisone with any cream or serum as to prevent any allergy or irritation?
I have mild neutropenia (1.5) with eosinophilia. My GP thinks the eos-from allergy-suppress the neutr. Is there a way to lower eos without cortisone?
Unlikely: Despite college textbooks, common allergies seldom raise the eosinophil count. I trust there has been a check for helminths. If the eos are over 1000 or you have anything to suggest Churg-Strauss or Hodgkin's, a workup / consult is in order. Stable mild neutropenia like yours is usually "just you" and harmless; your neuts may simply hang on vessel walls better. ...Read more
I have severe seasonal allergies.Take every medication. Only thing that really works is prednisone or cortisone shot. Possibke to take on a schedule?
Yes, but....: System-wide exposure to steroids is associated with an increased long-term risk of complications such as cataracts, glaucoma and osteoporosis. Cortisone injections are sometimes used to relieve debilitating symptoms quickly, but their routine use is not a good idea. Get an evaluation by an allergist to determine the optimal way to control your allergies. ...Read moreSee 1 more doctor answer
Could cortisone cream for allergies rash used for more than a month in my six year old thighs be the cause of darkening few dark pubic hair?
I have a diagnosed allergy to nsaids with profound supraclavicular swelling and now have the same with prednisone and cortisone injection why?
Allergy 2 ?: I have not heard of an allergic react 2 steroids. U may b allergic 2 1 of the other compounds present in the tablet or the injection. U give steroids 2 people who r having an allergic reaction 2 anything. Also steroids r produced in & r always present in our bodies. Sorry but that's the best that i can do. ...Read moreSee 1 more doctor answer
Severe itching on arms legs face . Itching is normal but it has been getting worse and worse I have tried lotion allergy pills and cortisone 10?
You need: See dermatologist for evaluation and to discuss treatment options. ...Read more
Rash going on 9 months. Not fungal/allergy. Sweating/itching make it worse. Not raised, dry or scaly. Cortisone only stops itching. Left thigh only.
See a dermatologist: Your description must be augmented by professional exam if you are to have any chance at accurate diagnosis. Effective therapy derives from precise diagnosis. ...Read more
I’m 27, always had hay fever. Been picking up allergies on and off, latest one is kiwi, have always been able to eat it. Eczema mostly on cheeks, sometimes inner arm. Eyes swell, chest closes. Been getting cortisone shots, tried OTC creams. No luck?
Red and purple spots on daughters legs. GP, pediatrician, dermatologist suspected purpura/vasculitis. cleared cortisone but came back after playing in garden suspects allergy to plants, not sure which plant though?
Unlikely: It is unlikely to be from allergy to plants given the absence of itching. You need to talk to your dermatologist to confirm that your daughter indeed has vasculitic lesions and if possible to reason for it. ...Read more
- Talk to a doctor live online for free
- Cortisone acetate allergy medication
- Cause of cortisone acetate allergy
- Cortisone acetate allergy drugs
- Ask a doctor a question free online
- Calcium acetate allergy in children
- Fludrocortisone acetate allergy in children
- Leuprolide acetate allergy in children
- Medroxyprogesterone acetate allergy in children
- Cortisone acetate allergy